# SDR 39LA2013011800001

- Difficulty date: January 16, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N607AR
- Make and model: Casa C212CD
- Aircraft serial: 30918665
- Aircraft time: 24,728 hours
- System (JASC): 3400 · Navigation System
- Part: Indicator
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING, ENROUTE, THE TAWS FAILED.  ACFT RETURNED BACK TO DEPARTURE.  INSPECTED WIRING AND CONNECTIONS, NO DEFECTS NOTED.  PERFORMED GPS AND TWAS SYS OPS AND FUNCTIONAL CHECKS WITH NO DEFECTS NOTED IAW TAWS ST3400 MANUAL 82002-IM, REVISION J1.
